# SDR CA080707008

- Difficulty date: April 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 17,661 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: TCB43940008
- Condition: Cracked
- Location: Lt Prop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING AN INSP, PROP SPINNER WAS FOUND CRACKED. THE CRACK STARTED FROM THE THE SCREW HOLES. A NEW SPINNER WAS INSTALLED AND THE PROP WAS BALANCED.
